| Model Number |
6170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Balance Problems (4401)
| Date of Event |
07/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The date of event is estimated.E1- initial reported phone number: (b)(6).
Event or Problem Description
It was reported that the patient was hospitalized for balance deterioration and the symptoms have since resolved.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .